# SDR 20000605SH014

- Difficulty date: March 29, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N350RM
- Make and model: Snias AS350D
- Aircraft serial: 1024
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200406
- Part serial: MA1226
- Condition: Stuck
- Location: Tail Rotor
- Part time: 48 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE, SPIDER ASSEMBLY - STICKS ON PEDAL MOUNT.  BEARING HAS EXCESS PLAY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
